MathSciNet Relay Station
MathSciNet bibliographic data
MR656204 (83h:20040) 20G10 (14L17 20J06)
Friedlander, Eric M.; Parshall, Brian On the cohomology of Chevalley groups. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 247–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement